# SDR DALA2015113007282

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 84,363 hours, 12,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 33A ARE INOPERATIVE DUE TO BROKEN WALL TO SEAT CONNECTOR.  MAINTENANCE REPLACED CONNECTOR.  SYSTEM OPERATION IS NORMAL.
